Dynamics of Partial Differential Equations
Volume 5 (2008)
Asymptotic analysis of three dimensional Navier-Stokes equations for compressible nonlinearly viscous fluids
Pages: 29 – 311
In this paper, an asymptotic two dimensional model for compressible nonlinearly viscous fluids is rigorously derived as a limit of corresponding three dimensional models using asymptotic analysis with respect to the thickness of the respective three dimensional domains.
Navier-Stokes equations, Asymptotic analysis, viscous fluids
2010 Mathematics Subject Classification